Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

What could be the reason for daily weakness in a heart patient? Taking Captopril blood pressure

User rating for this question
Very Good
Answered by
Practicing since : 1966
Answered : 4498 Questions
Hello my mother is 50 years old and with Height 5.1 ft (155 cm) and 73 kg (160 lbs) and she feel weakness and tired daily and her Blood pressure is 14 and one of her Heart valve is open and she is also Minor, she also use Half of Captopril 50 mg (25 mg) for her blood pressure, can i know what is the reason she feel tired and weakness all the day?
Posted Thu, 19 Dec 2013 in Hypertension and Heart Disease
Answered by Dr. Anantharamakrishnan 16 days later
Brief Answer: Examination, investigations, second opinion help Detailed Answer: Hi friend, Welcome to Health Care Magic Your mother needs to be seen by an Internist or cardiologist again / she needs examination / more investigations may be necessary... Tiredness could be from low output (pumping) by the heart / disorder of electrolytes or kidney function; low thyroid or adrenal function; depression and so on. EKG / HOLTER (24 to 48 hour ambulatory monitoring) / ECHOcardiogram / TMT (Treadmill exercise ECG) / LABORATORY work-up – may all be necessary for further assessment and assistance. The treating doctor alone can suggest further based on his assessment of the situation. Good luck Take care Wishing all well God bless
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor